Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How to cope up with disturbed sleep after taking medication for hypertension? - Online Doctor Chats

Date : 25-Mar-2014
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Please proceed with your query
User:I'm currently using amalo dipine and atenalol tabs for hyper tension-one per day during night
User:but after consuming it, I'm not getting proper sleep.
Doctor:Since how long you are using them?
User:past 3 weeks
Doctor:What is the current BP
Doctor:Since how long you have this problem falling asleep?
User:on XXXXXXX it was 160-100 after consuming it, i checked previous week it went down to 140-90
Doctor:Since how long you have this problem falling asleep?
User:Not falling asleep sir, i'm not getting proper sleep at night..may i consume it during day time?
Doctor:Ok the recent recommendations are to put anti hypertension drugs at night
Doctor:Ok you try to take them in the morning and see if you are able to get good sleep
Doctor:Once you find that you are comfortable, speak to your doctor about the change
User:Thanks sir
Doctor:Did you follow what I said? Can you summarize our discussion?
User:yap.i will check and get back after consuming the tab in morning session
User:did this medicine have side effects??
Doctor:Yes these medicine can
Doctor:Thanks for visiting me here. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor